University of Surrey

Test tubes in the lab Research in the ATI Dance Research

On the bimodality of the exact distribution of the TSLS estimator

Forchini, G (2006) On the bimodality of the exact distribution of the TSLS estimator ECONOMETRIC THEORY, 22 (5). pp. 932-946.

BimodalityTSLS-07-03-2006.pdf - Accepted version Manuscript
Available under License : See the attached licence file.

Download (183kB)
Text (licence)

Download (33kB)
Item Type: Article
Divisions : Faculty of Arts and Social Sciences > School of Economics
Authors : Forchini, G
Date : 1 October 2006
DOI : 10.1017/S0266466606060427
Uncontrolled Keywords : Social Sciences, Science & Technology, Physical Sciences, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Statistics & Probability, Business & Economics, Mathematics, Mathematical Methods In Social Sciences, ECONOMICS, MATHEMATICS, INTERDISCIPLINARY APPLICATIONS, SOCIAL SCIENCES, MATHEMATICAL METHODS, STATISTICS & PROBABILITY, INSTRUMENTAL VARIABLE ESTIMATORS, SMALL SAMPLE PROPERTIES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 03 May 2012 12:26
Last Modified : 06 Jul 2019 05:10

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800